FIXED POINT THEOREMS FOR SOME GENERALIZED NONEXPANSIVE MAPPINGS IN CAT(0) SPACES

Authors

  • H. Salahifard Department of Mathematics and Computer Science, Amirkabir University of Technology, Tehran, Iran
  • S. Vaezpour Department of Mathematics and Computer Science, Amirkabir University of Technology, Tehran, Iran
  • S. Dhompongsa Department of Chiang Mai University, Thailand

Abstract

In this paper, at first we introduce $C_\alpha$condition, which is weaker than $\alpha$-nonexpansivity and present some fixed point theorems for mappings satisfying this condition, in CAT(0) spaces. Our results extend and improve some results in [6]. In the sequel, we introduce fundamentaly nonexpansive mapping which generalizes the Suzuki's generalized nonexpansive mapping and consequently we give some fixed point results for this kind of mappings.

Downloads

Published

2013-01-11

How to Cite

Salahifard, H., Vaezpour, S., & Dhompongsa, S. (2013). FIXED POINT THEOREMS FOR SOME GENERALIZED NONEXPANSIVE MAPPINGS IN CAT(0) SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 241-248. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/243

Issue

Section

Research Article